# SDR ASAA2022100440439

- Difficulty date: October 4, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BS986 FLOORBEAM IS CORRODED AT RBL44 FASTENER HOLE. DOT: L086. GROUNDED - YES. BLENDED OUT CORROSION. ORIGINAL THICKNESS 0.150. REMAINING THICKNESS 0.090, REMOVED 0.060. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. CUT OUT DAMAGE STA 986.5 RBL50-LBL8 IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 2. FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 2. REMOVED DOT.
